# SDR FDEA201201160205

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211205
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FR 43 TO 54 SEAT TRACK, 5L HAS 17 EA, NUT CLIP HOLES THAT HAVE CHAFING MARKS AROUND FASTENER HOLES.  R & R SEAT TRACK SECTION 5L IAW DWG A53832211 AND SRM 51-40-21, PG 19, FIG 5 AND PG 26, FIG 9.
